# SDR REXA2025030600273

- Difficulty date: February 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CC670392057
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER SEAT RAILS RBL9 AND LBL9 BTW FS 661.00+90 AND 693.00 AT PASSENGER CABIN. DUE TO EXCESIVE CORROSION AT SEAT TRACK 9RBL AND 9LBL OF FS 661 TO FS 693 AT PASSENGER CABIN WERE REPLACED PER CRJ-900 SRM53-21-49-101-001-A01 AND CRJ-900 AMM 53-00-49 (CONFIG A07)
